# SDR WX0600005

- Difficulty date: January 8, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug MD 83
- Aircraft serial: 49554
- Engine: Pwa JT8D*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED, ABORTED TAKEOFF (LOW SPEED) DUE TO OUTFLOW VALVE NOT CLOSING AT TAKEOFF POWER. MAINTENANCE PERFORMED OPERATIONAL CHECK OF THE CABIN PRESSURE CONTROL IAW MM 21-32-03 AND 21-32-05. OPERATIONALLY CHECKED NORMAL, NO FAULTS FOUND. AIRCRAFT RETURNED TO SERVICE
